Alert archive / Montana / High Wind Warnings in 2015
High Wind Warning 5, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Jan 22, 2015, 4:13 AM MST. It was in force for 4 days. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2015, 4:13 AM MST (11:13 UTC)
- Expired
- Jan 25, 2015, 7:52 PM MST
- In force
- 4 days
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
107 WWUS75 KTFX 221113 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 413 AM MST THU JAN 22 2015 MTZ009-221800- /O.NEW.KTFX.HW.W.0005.150122T1113Z-150122T1800Z/ /O.NEW.KTFX.HW.A.0003.150124T1800Z-150125T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS 413 AM MST THU JAN 22 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MST THIS MORNING... ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * TIMING AND MAIN IMPACT: STRONG WEST WINDS WILL CONTINUE THROUGH THE MORNING. STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. WEST WINDS WILL INCREASE AGAIN SATURDAY MORNING. * WINDS: SUSTAINED WEST WINDS 35 TO 45 MPH...WITH GUSTS TO 70 MPH WILL CONTINUE THROUGH THE MORNING. WEST WINDS WILL INCREASE AGAIN SATURDAY WITH POSSIBLE GUSTS TO 60 MPH. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MTZ048-221800- /O.NEW.KTFX.HW.A.0003.150124T1800Z-150125T0600Z/ SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...CHOTEAU 413 AM MST THU JAN 22 2015 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * TIMING AND MAIN IMPACT: WEST WINDS WILL INCREASE SATURDAY MORNING AND CONTINUE INTO EARLY EVENING. STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. WEST WINDS WILL INCREASE AGAIN SATURDAY MORNING. * WINDS: AREAS OF SUSTAINED WEST WINDS 30 TO 40 MPH...WITH GUSTS AS HIGH AS 60 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: CHOTEAU. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
10 follow-up statements
554 WWUS75 KTFX 221630 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 930 AM MST THU JAN 22 2015 MTZ009-230500- /O.CAN.KTFX.HW.A.0003.150124T1800Z-150125T0600Z/ /O.EXT.KTFX.HW.W.0005.000000T0000Z-150125T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS 930 AM MST THU JAN 22 2015 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS UPGRADED THE HIGH WIND WATCH. THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 5 AM MST SUNDAY. * TIMING AND MAIN IMPACT: STRONG WEST WINDS WILL CONTINUE THROUGH THE MORNING. STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. WEST WINDS WILL DIMINISH SOME THIS AFTERNOON AND TONIGHT...BUT WILL RE-INTENSIFY AGAIN LATE FRIDAY AFTERNOON AND CONTINUE THROUGH SATURDAY. * WINDS: SUSTAINED WEST WINDS 35 TO 45 MPH...WITH GUSTS TO 70 MPH THROUGH THE REST OF THIS MORNING. WEST WINDS WILL INCREASE AGAIN LATE FRIDAY THROUGH SATURDAY WITH GUSTS TO 70 MPH LIKELY. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ048-230500- /O.UPG.KTFX.HW.A.0003.150124T1800Z-150125T0600Z/ /O.EXB.KTFX.HW.W.0005.000000T0000Z-150125T1200Z/ SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...CHOTEAU 930 AM MST THU JAN 22 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: STRONG WEST WINDS WILL CONTINUE THROUGH THE MORNING. STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. WEST WINDS WILL DIMINISH SOME THIS AFTERNOON AND TONIGHT...BUT WILL RE-INTENSIFY AGAIN LATE FRIDAY AFTERNOON AND CONTINUE THROUGH SATURDAY. * WINDS: SUSTAINED WEST WINDS 35 TO 45 MPH...WITH GUSTS TO 60 MPH THROUGH THE REST OF THIS MORNING. WEST WINDS WILL INCREASE AGAIN LATE FRIDAY THROUGH SATURDAY WITH GUSTS TO 70 MPH LIKELY. * LOCATIONS AFFECTED INCLUDE: CHOTEAU. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-230500- /O.EXB.KTFX.HW.W.0005.000000T0000Z-150125T1200Z/ EASTERN GLACIER- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK 930 AM MST THU JAN 22 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST SUNDAY. * TIMING AND MAIN IMPACT: STRONG WEST WINDS WILL CONTINUE THROUGH THE MORNING. STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. WEST WINDS WILL INCREASE AGAIN FRIDAY NIGHT THROUGH SATURDAY. * WINDS: SUSTAINED WEST WINDS 35 TO 45 MPH...WITH GUSTS TO 60 MPH WILL CONTINUE THROUGH THE MORNING. WEST WINDS WILL INCREASE AGAIN FRIDAY NIGHT AND SATURDAY WITH GUSTS TO 60 MPH LIKELY. * LOCATIONS AFFECTED INCLUDE: CUT BANK. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
263 WWUS75 KTFX 222124 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 224 PM MST THU JAN 22 2015 MTZ009-010-048-231200- /O.CON.KTFX.HW.W.0005.000000T0000Z-150125T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 224 PM MST THU JAN 22 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MST SUNDAY. * TIMING AND MAIN IMPACT: WEST WINDS HAVE DIMINISHED SOME BUT WILL REMAIN WINDY THROUGH FRIDAY MORNING. STRONG WEST WINDS WILL RE- INTENSIFY LATE FRIDAY AND CONTINUE THROUGH SATURDAY WITH STRONGEST WINDS EXPECTED SATURDAY AFTERNOON. STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SUSTAINED WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH FRIDAY MORNING THEN INCREASE TO 35 TO 45 MPH WITH GUSTS TO 60 MPH FRIDAY AFTERNOON AND CONTINUE THROUGH SATURDAY. ISOLATED GUSTS TO 75 MPH ARE POSSIBLE SATURDAY AFTERNOON. * LOCATIONS AFFECTED INCLUDE: CUT BANK...MARIAS PASS...BROWNING...HEART BUTTE AND CHOTEAU. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
141 WWUS75 KTFX 231158 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 458 AM MST FRI JAN 23 2015 MTZ009-010-048-232200- /O.EXT.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 458 AM MST FRI JAN 23 2015 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM MST SUNDAY... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 PM MST SUNDAY. * TIMING AND MAIN IMPACT: WEST WINDS HAVE DIMINISHED SOME BUT WILL BECOME STRONG AGAIN BY TONIGHT. WINDS COULD AGAIN DIMINISH SOME DURING THE DAY SATURDAY BEFORE BECOMING STRONG AGAIN SATURDAY NIGHT AND CONTINUING INTO SUNDAY. STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SUSTAINED WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE LIKELY TONIGHT AND SATURDAY MORNING AND AGAIN SATURDAY NIGHT THROUGH SUNDAY. ISOLATED GUSTS TO 80 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
824 WWUS75 KTFX 232121 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 221 PM MST FRI JAN 23 2015 MTZ009-010-048-241200- /O.CON.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 221 PM MST FRI JAN 23 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY. * TIMING AND MAIN IMPACT: STRONG WEST WINDS WILL REDEVELOP TONIGHT AND CONTINUE THROUGH SATURDAY MORNING WITH THE PERIOD OF STRONGEST WINDS EXPECTED TO OCCUR EARLY SATURDAY MORNING. WINDS COULD AGAIN DIMINISH SOME DURING THE DAY SATURDAY BEFORE BECOMING STRONG AGAIN SATURDAY NIGHT AND CONTINUING INTO SUNDAY. STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SUSTAINED WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE LIKELY TONIGHT AND SATURDAY MORNING AND AGAIN SATURDAY NIGHT THROUGH SUNDAY. ISOLATED GUSTS TO 80 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
665 WWUS75 KTFX 240625 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1125 PM MST FRI JAN 23 2015 MTZ044-241830- /O.EXA.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/ TOOLE- INCLUDING THE FOLLOWING LOCATIONS...SHELBY 1125 PM MST FRI JAN 23 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM MST SUNDAY. * TIMING AND MAIN IMPACT: STRONG WEST WINDS WILL DIMINISH SATURDAY. WINDS WILL BECOME STRONG AGAIN SUNDAY. STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SUSTAINED WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH ARE LIKELY TONIGHT AND AGAIN SUNDAY. * LOCATIONS AFFECTED INCLUDE: SHELBY. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-010-048-241830- /O.CON.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...CHOTEAU 1125 PM MST FRI JAN 23 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY. * TIMING AND MAIN IMPACT: STRONG WEST WINDS WILL REDEVELOP TONIGHT AND CONTINUE THROUGH SATURDAY MORNING WITH THE PERIOD OF STRONGEST WINDS EXPECTED TO OCCUR EARLY SATURDAY MORNING. WINDS COULD AGAIN DIMINISH SOME DURING THE DAY SATURDAY BEFORE BECOMING STRONG AGAIN SATURDAY NIGHT AND CONTINUING INTO SUNDAY. STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SUSTAINED WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE LIKELY TONIGHT AND SATURDAY MORNING AND AGAIN SATURDAY NIGHT THROUGH SUNDAY. ISOLATED GUSTS TO 80 MPH ARE POSSIBLE. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
298 WWUS75 KTFX 241216 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 516 AM MST SAT JAN 24 2015 MTZ009-010-044-048-242200- /O.CON.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...SHELBY...CHOTEAU 516 AM MST SAT JAN 24 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY. * TIMING AND MAIN IMPACT: GUSTY SOUTHWEST WINDS WILL CONTINUE TO DIMINISH THE REST OF TODAY. OVER THE ROCKY MOUNTAIN FRONT WINDS WILL BECOME STRONG NEAR AND AFTER MIDNIGHT THEN THE STRONG WINDS WILL SPREAD FARTHER EAST SUNDAY. STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SUSTAINED WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE LIKELY. EXPECT ISOLATED GUSTS TO 75 MPH OVER THE ROCKY MOUNTAIN FRONT. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...SHELBY. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
367 WWUS75 KTFX 242119 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 219 PM MST SAT JAN 24 2015 MTZ009-010-044-048-251100- /O.CON.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...SHELBY...CHOTEAU 219 PM MST SAT JAN 24 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY. * TIMING AND MAIN IMPACT: GUSTY SOUTHWEST WINDS WILL REMAIN BELOW HIGH WIND CRITERIA INTO THE EVENING HOURS. HOWEVER...ALONG THE ROCKY MOUNTAIN FRONT...WINDS WILL BECOME STRONG NEAR AND AFTER MIDNIGHT WITH THE STRONG WINDS SPREADING OUT OVER THE PLAINS ON SUNDAY. STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SUSTAINED WEST WINDS 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE LIKELY. EXPECT ISOLATED GUSTS TO 75 MPH OVER THE ROCKY MOUNTAIN FRONT. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...SHELBY. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
870 WWUS75 KTFX 251023 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 323 AM MST SUN JAN 25 2015 MTZ009-010-044-048-252300- /O.CON.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...SHELBY...CHOTEAU 323 AM MST SUN JAN 25 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WEST WINDS WILL SPREAD OUT FROM THE ROCKY MOUNTAIN FRONT ONTO THE ADJACENT PLAINS BY THIS AFTERNOON. RESULTING STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. WINDS ARE EXPECTED TO DECREASE THIS EVENING AND OVERNIGHT. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WILL GUST TO 65 MPH AT TIMES. ISOLATED GUSTS TO 75 MPH WILL BE POSSIBLE CLOSER TO THE ROCKY MOUNTAIN FRONT. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...SHELBY. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
829 WWUS75 KTFX 252125 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 225 PM MST SUN JAN 25 2015 MTZ050-051-260600- /O.EXA.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/ JUDITH BASIN-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE 225 PM MST SUN JAN 25 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WEST WINDS WILL CONTINUE INTO EARLY THIS EVENING THEN DIMINISH BY MIDNIGHT. RESULTING STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WILL GUST TO 60 MPH AT TIMES. * LOCATIONS AFFECTED INCLUDE: GEYSER...STANFORD AND THE LEWISTOWN DIVIDE. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ009-010-044-048-260600- /O.CON.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...SHELBY...CHOTEAU 225 PM MST SUN JAN 25 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. * TIMING AND MAIN IMPACT: STRONG AND GUSTY WEST WINDS WILL CONTINUE THROUGH EARLY THIS EVENING THEN DIMINISH BY MIDNIGHT. RESULTING STRONG CROSS WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH WILL GUST TO 65 MPH AT TIMES. ISOLATED GUSTS TO 75 MPH WILL BE POSSIBLE CLOSER TO THE ROCKY MOUNTAIN FRONT. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...SHELBY. * TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT OUR WEB PAGE AND CLICK ON THE DETAILED HAZARDS TAB. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
501 WWUS75 KTFX 260252 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 752 PM MST SUN JAN 25 2015 MTZ009-010-044-048-050-051-260400- /O.CAN.KTFX.HW.W.0005.000000T0000Z-150126T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- SOUTHERN ROCKY MOUNTAIN FRONT-JUDITH BASIN-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... CUT BANK...SHELBY...CHOTEAU...STANFORD...LEWISTOWN... LEWISTOWN DIVIDE 752 PM MST SUN JAN 25 2015 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. EVEN THOUGH BREEZY TO WINDY CONDITIONS ARE EXPECTED TO CONTINUE FOR THE NEXT FEW DAYS...STRONG WINDS ARE NO LONGER EXPECTED. AS A RESULT...THE HIGH WIND WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jan 22, 3:55 AM MST, 18 minutes earlier.
Area forecast discussion, Jan 22, 3:55 AM MST, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 355 AM MST Thu Jan 22 2015 .DISCUSSION... Today through Saturday...An upper ridge centered over the Rockies today will provide dry conditions. A lee side surface trof has tightened the gradient along the Rocky Mountain Front and winds have increased and become gusty. The strongest winds will occur along the Northern Rocky Mountain Front and a high wind warning has been hoisted for that area through the morning. It will also be breezy over the plains. Weak shortwave energy will cross the area tonight embedded within the northwest flow aloft. This feature may bring light snow showers to the Rockies and clouds to the plains. The pattern changes little on Friday. Additional shortwave energy will bring isolated snow showers to the Rockies as well as the mountains of southwest Montana while the plains remain dry. Stronger shortwave energy will move rapidly across the area on Saturday. Snow levels will be high enough Saturday to keep the precipitation as scattered rain showers at the lower elevations with snow in the mountains. Because this feature moves through so quickly, precipitation accumulations will not be significant. Surface pressure gradients remain tight along the Rocky Mountain Front Saturday and a high wind watch has been issued through Saturday evening. Temperatures will remain above seasonal averages through the period. Saturday Night through Thursday...A trough moves across Central Montana and the Continental Divide during Saturday. Precipitation chances climb across Central Montana but the system moves through fairly quickly suggesting most places will not see much in quantity. Precipitation looks to be rain at lower elevations and snow in the mountains. Summer-like high pressure over the west coast builds north late Sunday helping push most moisture out of the region for Monday and Tuesday. The pattern holds into Wednesday as moisture from a low pressure system in Mexico moves north through the Western U.S. and into Southwest Montana Wednesday afternoon. Most moisture from this system exits the region Thursday. West southwest winds across much of the region look to remain in the 10 to 20 MPH range throughout the period. High temperatures remain well above seasonal averages with some locations in the low 50s this coming weekend. && .AVIATION... UPDATED 0600Z. Moist northwest flow aloft will shift westerly with increasing high clouds overnight and mid-level clouds by tomorrow afternoon. Westerly winds will also increase and become gusty along the Rocky Mountain Front tonight and spread into the plains Thursday. Wind gusts of 35 to 45 kts are possible at KCTB and KGTF tomorrow afternoon with higher gusts over the Rocky Mountain Front. As an upper-level shortwave approaches Thursday evening, mountains will become obscured and showers will be possible in higher terrain along the Continental Divide. Have added VCSH to KHLN after 00z Friday. Increased mountain wave activity is also possible on Thursday, however VFR conditions will prevail at all sites over the next 24 hours. MLV && .PRELIMINARY POINT TEMPS/POPS... GTF 43 30 43 37 / 0 10 0 20 CTB 42 26 42 35 / 0 10 0 10 HLN 36 22 40 27 / 0 10 10 20 BZN 34 19 39 22 / 0 10 10 20 WEY 27 6 32 10 / 0 10 10 30 DLN 38 21 44 26 / 0 10 0 10 HVR 40 25 42 33 / 0 10 0 10 LWT 44 25 44 31 / 0 10 10 10 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING until 11 AM MST this morning Northern Rocky Mountain Front. HIGH WIND WATCH from Saturday morning through Saturday evening Northern Rocky Mountain Front...Southern Rocky Mountain Front. && weather.gov/greatfalls www.twitter.com/NWSGreatFalls www.facebook.com/NWSGreatFalls
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 4:13 AM MST | High Wind Watch | TFX | 5 hr |
Nearby
High Wind Warnings in Montana, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.